# SDR SWAA2022072820749

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT FLOORBEAM AT BS 987 RBL 31; 36; 39; 43. / [01] THERE IS A PREVIOUS REPAIR AT DISCREPANCY AREA. THIS AREA IS OUT OF LIMITS DUE TO PREVIOUS REPAIR DOES NOT HAVE ALLOWABLE DAMAGE EVALUATION WHICH HAS TO BE REPAIRED BY REPLACEMENT OF DAMAGED PARTS PER REF SRM 51-10-02-0G-0.;[[24] FABRICATED -1 T-CHORD FROM BAC1505-101474#7075T6511 LOT#1382493-1; -2(2EA) ANGLES FROM BAC1490-2811#7075T6 CLAD LOT#1486278-1; -3(2EA) ANGLES FROM BAC1490-2900#7075T6 CLAD LOT#1486246-1; -4(2EA) STRAPS FROM 7075T6#0.080'CLAD LOT#1379745-2 AND A STRUCTURAL FILLER FROM 7075T6#0.090' CLAD LOT#1482311-1 PLUS 7075T6#0.080' CLAD LOT#1379745-2 PLUS 7075T6#0.071' CLAD LOT# 1478276-1. APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 53-70-51-2R-4 REPAIR 4.... OK TO PRIME
